본문 바로가기
KERD
논문KCI 등재

부비동 내시경 수술 중 Epinephrine 국소주사 후 발생한 Takotsubo 심근병증 1예

A Case of Takotsubo Cardiomyopathy due to Submucosal Epinephrine Injection during Endoscopic Sinus Surgery

0

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류이비인후과학

초록

Epinephrine is widely used for hemostasis during endoscopic sinus surgery performed under local and general anesthesia. However, topical epinephrine can cause many adverse effects, such as hypertension, ventricular tachycardia, pulmonary edema and cardiac arrest. Takotsubo cardiomyopathy is a newly described clinical entity characterized by transient left ventricular dysfunction and no significant coronary artery stenosis. We experienced a rare case of reversible Takotsubo cardiomyopathy in a 56-year-old male after submucosal epinephrine injection with an appropriate dose during an endoscopic sinus surgery.

Abstract

Epinephrine is widely used for hemostasis during endoscopic sinus surgery performed under local and general anesthesia. However, topical epinephrine can cause many adverse effects, such as hypertension, ventricular tachycardia, pulmonary edema and cardiac arrest. Takotsubo cardiomyopathy is a newly described clinical entity characterized by transient left ventricular dysfunction and no significant coronary artery stenosis. We experienced a rare case of reversible Takotsubo cardiomyopathy in a 56-year-old male after submucosal epinephrine injection with an appropriate dose during an endoscopic sinus surgery.

참고문헌 (14)

  1. Bonica JJ, "Circulatory effects of peridural block. II. Effects of epinephrine", Anesthesiology, 34(6), pp.514~522 (1971)
  2. Villareal RP, "Anteroapical stunning and left ventricular outflow tract obstruction", Mayo Clin Proc, 76(1), pp.79~83 (2001)
  3. 조츈규, "Epinephrine 국소 투여 후 발생한 스트레스성 심근병증 —증례보고—", Korean Journal of Anesthesiology, 54(5), pp.581~584 (2008), 대한마취통증의학회
  4. Tsuchihashi K, "Transient left ventricular apical ballooning without coronary artery stenosis: a novel heart syndrome mimicking acute myocardial infarction. Angina Pectoris-Myocardial Infarction Investigations in Japan", J Am Coll Cardiol, 38(1), pp.11~18 (2001)
  5. Sato Y, "Reversible catecholamine-induced cardiomyopathy by subcutaneous injections of epinephrine solution in an anesthetized patient", Anesthesiology, 92(2), pp.615~619 (2000)
  6. Kume T, "Assessment of coronary microcirculation in patients with takotsubo-like left ventricular dysfunction", Circ J, 69(8), pp.934~939 (2005)
  7. Imperato-McGinley J, "Reversibility of catecholamine-induced dilated cardiomyopathy in a child with a pheochromocytoma", N Engl J Med, 316(13), pp.793~797 (1987)
  8. Prasad A, "Apical ballooning syndrome (Tako- Tsubo or stress cardiomyopathy): a mimic of acute myocardial infarction", Am Heart J, 155(3), pp.408~417 (2008)
  9. 이호현, "급성 심근경색증과 유사한 증세를 보이는 스트레스성심근병증의 임상적 특징과 경과:전향적 연구", Korean Circulation Journal, 32(12), pp.1054~1063 (2002), 대한심장학회
  10. Chean SM, "Cardiac arrest due to high concentration epinephrine soaking on the nasal mucosa during halothane anesthesia", Korean J Anesthesiol, 25(3), pp.627~630 (1992)
  11. Matsuoka K, "Evaluation of the arrhythmogenecity of stress-induced “Takotsubo cardiomyopathy” from the time course of the 12-lead surface electrocardiogram", Am J Cardiol, 92(2), pp.230~233 (2003)
  12. Carter BT, "Severe reaction to accidental subcutaneous administration of large doses of epinephrine", Anesth Analg, 50(2), pp.175~178 (1971)
  13. 이지연, "에피네프린 국소 침윤 후 발생한 급성 고혈압 시 베타 차단제 투여 후에 발생한 급성 심부전", Korean Journal of Anesthesiology, 52(5), pp.591~595 (2007), 대한마취통증의학회
  14. Cho JK, "Reversible cardiomyopathy induced by accidental subcutaneous administration of overdose epinephrine", Korean J Med, 50(1), pp.130~133 (1996)

관련 논문AI추천

이 간행물의 다른 논문 (7건)